Hokkaido Mathematical Journal

No.4

KOIKE Naoyuki,
The variational formulas of the volume function in the equiaffine geometry
Hokkaido Mathematical Journal, 35 (2006) pp.719-751
AGAOKA Yoshio, KANEDA Eiji,
A lower bound for the class number of $P^n(\pmb{C})$ and $P^n(\pmb{H})$
Hokkaido Mathematical Journal, 35 (2006) pp.753-766
CHO Yonggeun, LEE Sanghyuk, SHIM Yongsun,
A maximal inequality associated to Schr\"{o}dinger type equation
Hokkaido Mathematical Journal, 35 (2006) pp.767-778
AKAHORI Takafumi,
Global solutions of the wave-Schr\"odinger system below $L^{2}$
Hokkaido Mathematical Journal, 35 (2006) pp.779-813
HONDA Tomomi,
On the normal forms for Pfaffian systems
Hokkaido Mathematical Journal, 35 (2006) pp.815-845
ADACHI Toshiaki,
Rank of a Hermitian symmetric space of noncompact type and K\"ahler magnetic fields on a product manifold
Hokkaido Mathematical Journal, 35 (2006) pp.847-864
GINIBRE J., VELO G.,
Scattering theory for the Zakharov system
Hokkaido Mathematical Journal, 35 (2006) pp.865-892
FURKAN Hasan, B\.ILG\.I\C C H\"usey\.in, KAYADUMAN Kuddus\.i,
On the fine spectrum of the generalized difference operator $B(r,s)$ over the sequence space $\ell_1$ and $bv$
Hokkaido Mathematical Journal, 35 (2006) pp.893-904
TAKAHASHI Masatomo,
Bifurcations of holonomic systems of general Clairaut type
Hokkaido Mathematical Journal, 35 (2006) pp.905-934
CHU Yuming, WANG Gendi,
Two necessary and sufficient conditions for uniform domains
Hokkaido Mathematical Journal, 35 (2006) pp.935-942